Vol. 2, No. 1, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
Zero-divisor ideals and realizable zero-divisor graphs

Michael Axtell, Joe Stickles and Wallace Trampbachls

Vol. 2 (2009), No. 1, 17–27
Abstract

We seek to classify the sets of zero-divisors that form ideals based on their zero-divisor graphs. We offer full classification of these ideals within finite commutative rings with identity. We also provide various results concerning the realizability of a graph as a zero-divisor graph.

Keywords
zero-divisor, graph, commutative ring
Mathematical Subject Classification 2000
Primary: 13A99
Milestones
Received: 10 July 2008
Revised: 16 July 2008
Accepted: 4 October 2008
Published: 18 March 2009

Communicated by Scott Chapman
Authors
Michael Axtell
Department of Mathematics
University of St. Thomas
St. Paul, MN 55105
United States
Joe Stickles
Department of Mathematics
Millikin University
Decatur, IL 62522
United States
Wallace Trampbachls
Wabash Summer Institute in Mathematics
Crawfordsville, IN 47933
United States